Skip to Content

Been on Buspar for a week anxiety is a lot worse is this normal?

Answers (1)

WildcatVet 29 Jan 2021

Hi, Knott!
Nervousness and restlessness are potential common side effects but increased anxiety is not listed.
You should always report side effects to your health care provider so you might want to talk to your doctor and get their advice.
Best regards,
Wildcat
PS, Could the anxiety be caused by wondering if the medication is going to work?

Votes: +2
Knott1 29 Jan 2021

I don't know. But I'm very concerned. Thank you. X

kevinb1953 29 Jan 2021

Hi.
I agree. You should speak with your health care professional or a pharmacist.
Best Regards

Drugs.com free discount card

Further Information

Similar Questions

Buspar - Worse anxiety in first two weeks, typical?

Buspar making things worse?

Buspar worse before getting better?

Escitalopram - Week 2 worse than Week 1?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.